# SDR IPXA2024030442563

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,915 hours, 16,652 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Metering Valve
- Part number: 8010004
- Part serial: CSGCB33628
- Condition: Faulted
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #3 LVL 0 ALERT AND FF (0) (FUEL OFF). VERIFIED TORQUE OF MAJOR MOUNTING HARDWARE OF #3 ENGINE FUEL METERING UNIT AS PER AMM 73-21-01 AS REQUIRED PER GMM 04-02 ATA 71-80; C/W REMAINDER OF INSTALLATION OF AMM 73-31-02 AND 73-21-01. OPS CHECK AND LEAK CHECKS GOOD AT THIS TIME. CONTINUED ON WITH MM 73-21-01 AND GMM 04-02 REQUIREMENT.
